# SDR REXA2022100302165

- Difficulty date: August 17, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 601R146992
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD FLAP HAS NUMEROUS SMOKING RIVETS ON UPPER SKIN	REPAIRED RH OUTBD FLAP NUMEROUS SMOKING RIVETS ON UPPER SKIN REF EA CRJ257-14441 REV. A DATED: 09/09/2022
